# SDR DLM90010425

- Difficulty date: March 14, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 18,355 hours, 9,936 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW FAILED OPEN 5936AD INSPECTION. LIGHT CORROSION FOUND ON LOWER 4 THREADS OF JACKSCREW  CA: REPLACED JACKSCREW ASSY
